# SDR AWXA200700885

- Difficulty date: July 11, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 29,825 hours, 11,623 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-6 CHECK - NR 5964298, NR 5 RUDDER HINGE BEARING HAS EXCESSIVE PLAY, VERTICAL STABILIZER STATION 2985/RIB 7.  REPLACED NR 5 RUDDER HINGE FITTING, VERTICAL STABILIZER STATION 2985/RIB 7 IAW A319 AM 55-36-41.
